# SDR UPS96821743

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Engine: Ge CFM562
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain Cap
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE-N/A, DURING 2.5 HR FLIGHT MONITORED NR 4 OIL QTY DROP TO JUST OVER 2 QTS.  PERFORMED INFLIGHT ENGINE SHUTDOWN IAW QRH, AIR DIVERT TO BOS.  FOUND NR 4 ENG QAD PAD DRAIN FITTING CAP BACKED OFF, TORQUES CAP AND RAN ENG, NO FURTHER LEAKS NOTED 80-10-01 IAW.
